MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE 40MM 127° NECK TRIAL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE 40MM 127° NECK TRIAL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 1020-2740
Medical Device Problem Code Delamination (2904)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Color marking from the rasps crumble off.Replacement was available.
 
Additional Manufacturer Narrative
Additional information: device evaluated by mfg.An event regarding crack/fracture involving an accolade neck was reported.The event was confirmed by product inspection.Method & results: product evaluation and results: visual inspection was performed as part of the material analysis report (mar), dated 14-mar-2018 which indicated the macroscopic fracture morphologies observed on the fracture surface of the neck indicators are consistent with a fracture due to multiple overload events.The mar report concluded: the neck indicator fractured in multiple overload events.Clinician review: not performed as no medical records were provided and patient factors did not contributed to the event findings.Product history review: a review of the product history review indicated the devices accepted into final stock with no reported discrepancies.Complaint history review: there has been no other event for the lot referenced.Conclusions: the reported event was confirmed as per material analysis performed on the returned product which concluded that the neck indicator fractured in multiple overload events.No identifiable material or manufacturing discrepancies were observed on the surfaces examined.No further investigation is required at this time.If the additional information is received, this investigation will be reopened and re-evaluated.
 
Event or Problem Description
Color marking from the rasps crumble off.Replacement was available.

Brand Name
ACCOLADE 40MM 127° NECK TRIAL
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7569215
Report Number0002249697-2018-01699
Device Sequence Number2527086
Product Code LPH
UDI-Device Identifier07613327208122
UDI-Public07613327208122
Combination Product (Y/N)N
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1020-2740
Device Lot NumberP16K29
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2018
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer05/31/2018
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;